# SDR SWAA2024022351892

- Difficulty date: February 13, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWERED CEILING PANEL EMERGENCY EXIT SIGN LIGHT ASSY IS DAMAGED.<[01] AFT LOWERED CEILING EMERGENCY EXIT SIGN LIGHT ASSY REMOVED & REPLACED W/ NEW ASSEMBLY PER AMM 33-51-01-960-802 3.C.(1)-(12) JOB TASK COMPLETED.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
